# SDR USAA2011123000009

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 32,551 hours, 19,045 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4267
- Condition: Faulty
- Location: Cockpit
- Part time: 32,156 hours, 17,010 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR REPORTED IN COCKPIT AND FORWARD ENTRY AREA.  MAINTENANCE REMOVED AND REPLACED THE EXTRACT FAN PER AIRBUS MAINTENANCE MANUAL 21-26-51.
